Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 128, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 8:56 AM MDT for 5 counties in Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2008, 8:56 AM MDT (14:56 UTC)
- Expired
- Jun 5, 2008, 9:45 AM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Cherry County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 30 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:33 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 051457
SVRLBF
NEC031-091-113-117-171-051545-
/O.NEW.KLBF.SV.W.0128.080605T1456Z-080605T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF THEDFORD...
HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF MULLEN...
NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
NORTHERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1045 AM CDT 945 AM MDT
* AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTHEAST OF HIGHWAY 97 CROSSING THE DISMAL RIVER...OR 13
MILES NORTH OF TRYON...AND MOVING NORTH AT 41 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SENECA BY 1025 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4208 10128 4217 10077 4195 10033 4156 10062
4167 10094 4161 10124
TIME...MOT...LOC 1456Z 188DEG 36KT 4175 10085
$$
GARNER2 follow-up statements
000
WWUS53 KLBF 051520
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 AM CDT THU JUN 5 2008
NEC117-051529-
/O.CAN.KLBF.SV.W.0128.000000T0000Z-080605T1545Z/
MCPHERSON NE-
1019 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCPHERSON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTH CENTRAL CHERRY...EASTERN HOOKER...THOMAS AND NORTHWESTERN
LOGAN COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4195 10033 4181 10043 4180 10045 4167 10054
4163 10057 4174 10071 4177 10091 4175 10109
4208 10128 4217 10077
TIME...MOT...LOC 1519Z 187DEG 37KT 4190 10071
$$
NEC031-091-113-171-051545-
/O.CON.KLBF.SV.W.0128.000000T0000Z-080605T1545Z/
LOGAN NE-THOMAS NE-HOOKER NE-CHERRY NE-
1019 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
945 AM MDT FOR SOUTH CENTRAL CHERRY...EASTERN HOOKER...THOMAS AND
NORTHWESTERN LOGAN COUNTIES...
AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES WEST OF HIGHWAY 83 MILE MARKER 140...OR 10 MILES
SOUTHWEST OF THEDFORD...MOVING NORTH AT 42 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF THEDFORD BY 1025 AM CDT...
HIGHWAY 2 MILE MARKER 200 AND 8 MILES EAST OF SENECA BY 1030 AM
CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4195 10033 4181 10043 4180 10045 4167 10054
4163 10057 4174 10071 4177 10091 4175 10109
4208 10128 4217 10077
TIME...MOT...LOC 1519Z 187DEG 37KT 4190 10071
$$
GARNER000
WWUS53 KLBF 051542
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 AM CDT THU JUN 5 2008
NEC031-091-113-171-051552-
/O.EXP.KLBF.SV.W.0128.000000T0000Z-080605T1545Z/
LOGAN NE-THOMAS NE-HOOKER NE-CHERRY NE-
1042 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY...EASTERN
HOOKER...THOMAS AND NORTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 1045
AM CDT 945 AM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY 1100 AM MDT THURSDAY MORNING FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4195 10033 4181 10043 4180 10045 4167 10054
4163 10057 4174 10071 4177 10091 4175 10109
4208 10128 4217 10077
TIME...MOT...LOC 1542Z 187DEG 37KT 4213 10067
$$
GARNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:54 AM MDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jun 5, 2:54 AM MDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT THU JUN 5 2008 .DISCUSSION... ONE MORE ROUND OF A PROLONGED SEVERE WEATHER EVENT EXPECTED TODAY AND TONIGHT. 500MB LOW ROUNDING THE BASE OF THE TROF OVER THE FOUR CORNERS THIS MORNING...AND WILL HEAD FOR THE CENTRAL PLAINS TODAY. MEANWHILE SURFACE LOW DEEPENING OVER WESTERN KS...ALSO LIFTING NORTH NORTHEAST ALONG A NEARLY STATIONARY BOUNDARY. THIS WILL SET THE STAGE FOR A MAJOR SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE OUTLOOK AREA. WARM AIR ADVECTION EAST OF THE BOUNDARY TO CREATE A CAP FOR PART OF THE DAY...AND THE BUILD UP OF HIGH INSTABILITY...2K-3K J/KG OF CAPE. AS THE CAP BREAKS WITH PEAK HEATING GREAT SHEAR WILL CAUSE SUPERCELLS TO RAPIDLY DEVELOP. SPC HAS HOISTED A MODERATE RISK OF SEVERE WEATHER AND AGREE. TO THE WEST OF THE BOUNDARY...COOLER TEMPS ALOFT WITH HIGH SURF MOISTURE...LARGE AREA OF SHOWERS/THUNDERSTORMS EXPECTED. SCT SHOWERS ALREADY DEVELOPING OVER CO AND WILL PUSH INTO/ACROSS WESTERN NEBRASKA THROUGHOUT THE DAY. ANOTHER CONCERN FOR THE DAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY OVER AREAS THAT HAVE VERY WET GROUNDS IN THE EAST. EXPANDED AND EXTENDED FF WATCH TO COVER HEAVY PRECIP POTENTIAL. PRECIP H20 IS AT ONE INCH TO 1.5 INCHES OVER EASTERN HALF OF THE CWA...AND COINCIDES WITH HPC SLIGHT RISK OF EXCESSIVE RAINFALL GRAPHIC. ACTIVITY TO DIE DOWN/MOVE NORTHEAST OF CWA OVERNIGHT INTO TOMORROW MORNING WITH FINALLY A BREAK IN THE ACTION SET FOR FRIDAY. DECREASING CLOUDS WILL HELP TEMPS WARM INTO THE MID 70S TO MID 80S. SUBSIDENCE BEHIND DEPARTING TROF EXPECTED TO KEEP ANY ACTIVITY FROM DEVELOPING. LULL IN THE ACTIVITY TO BE SHORT LIVED AS NEXT TROF TO MOVE ACROSS THE ROCKIES ON SATURDAY. STORMS TO FIRE OVER THE HIGHER TERRAIN THEN MOVE EAST LATE IN THE DAY. ONGOING FORECAST HANDLING WELL SO NOT MANY CHANGES MADE. TYPICAL EARLY SUMMER PATTERN TO CONTINUE INTO THE FIRST PART OF NEXT WEEK. LATE DAY THUNDERSTORMS POSSIBLE WITH ANY WEAK DISTURBANCE MOVING ACROSS THE REGION WITH MOISTURE CONTINUING TO BE AVAILABLE. && .AVIATION... PERSISTENT MVFR CEILINGS ARE FORECAST AT BOTH THE KLBF AND KVTN TERMINALS FROM 12Z THIS MORNING THROUGH 09Z TONIGHT. OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A BROAD TROF OF LOW PRESSURE LIFTS ONTO THE CENTRAL PLAINS FROM THE CENTRAL ROCKIES. SURFACE WIND GUSTS TO 40 KTS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN EXPECTED. CEILINGS AND WEATHER WILL IMPROVE OVERNIGHT TONIGHT AS THE BEFORE MENTIONED TROF PUSHES EAST INTO THE MID MISSOURI VALLEY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ005>010-026>029- 038-059-069>071. && MASEK/CLB
Hazardous weather outlook, Jun 5, 3:28 AM MDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 AM CDT THU JUN 5 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 428 AM CDT THU JUN 5 2008 /328 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS EAST OF HIGHWAY 83 FROM VALENTINE TO MAYWOOD. WEST OF THIS LINE...A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST. A STRONG UPPER LEVEL TROF OF LOW PRESSURE WILL LIFT EAST OF THE SOUTHERN ROCKIES THIS AFTERNOON. AS THIS FEATURE APPROACHES WESTERN SECTIONS OF THE OUTLOOK AREA...IT WILL ENCOUNTER A VERY MOIST UNSTABLE AIRMASS. EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL RESULT WITH STORMS RAPIDLY BECOMING SEVERE. LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREAT WEST OF HIGHWAY 83. EAST OF HIGHWAY 83...DEEP MIXED LAYER SHEAR...WILL RESULT IN SUPERCELL THUNDERSTORMS CAPABLE OF VERY LARGE HAIL AND TORNADOES...SOME OF WHICH MAY BE LONG TRACKED IN NATURE. AFTER SUNSET...THE SEVERE WEATHER THREAT WILL SHIFT FROM LARGE HAIL AND TORNADOES...TO HEAVY RAIN AND FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWESTERN...CENTRAL AND NORTHEASTERN AREAS OF THE OUTLOOK AREA...AS A GOOD POTENTIAL EXISTS FOR HEAVY RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED ON FRIDAY AND FRIDAY NIGHT. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT...AND TUESDAY NIGHT. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE PREPARED FOR ACTIVATION TODAY AND THIS EVENING...AS A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BUTTLER
In the hours before
Local storm report, Jun 5, 7:07 AM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM HAIL 2 S WALLACE 40.81N 101.16W
06/05/2008 M2.75 INCH LINCOLN NE PUBLIC
GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.
&&
CARMELLocal storm report, Jun 5, 7:08 AM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL WALLACE 40.84N 101.16W
06/05/2008 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
&&
CARMELLocal storm report, Jun 5, 7:46 AM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM HAIL 7 S HERSHEY 41.06N 101.00W
06/05/2008 M0.75 INCH LINCOLN NE TRAINED SPOTTER
&&
CARMELLocal storm report, Jun 5, 7:47 AM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
&&
SPRINGERLocal storm report, Jun 5, 8:37 AM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM FLASH FLOOD 2 E PAXTON 41.12N 101.32W
06/05/2008 KEITH NE LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
ENFORCEMENT.
&&
CARMELLocal storm report, Jun 5, 8:56 AM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM HAIL 7 E TRYON 41.56N 100.81W
06/05/2008 M2.00 INCH MCPHERSON NE FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
92.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:20 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 6:24 PM MDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 6:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 6:45 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 7:00 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 7:24 PM MDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 7:28 PM MDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 7:46 PM MDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 7:58 PM MDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 8:01 PM MDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 8:29 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 8:35 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 4, 11:27 PM MDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 5:20 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 5:51 AM MDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 5:59 AM MDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 6:35 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 7:14 AM MDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 7:24 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 8:17 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 8:35 AM MDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 8:35 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 9:31 AM MDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 9:46 AM MDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 9:49 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 11:14 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 12:34 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 12:39 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 12:48 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 1:14 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 1:29 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 1:38 PM MDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 2:03 PM MDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 2:06 PM MDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 2:39 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 2:44 PM MDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 3:13 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 3:17 PM MDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 3:31 PM MDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 3:49 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 4:03 PM MDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 4:08 PM MDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 4:15 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.